# SDR CALA2021051900694

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 69,305 hours, 24,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 540 Rbl 40.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262- SHEAR FITTING AT STA 540 RBK 40.87 IS CRACKED. N R 5866609 REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540RBL 40.87 A CCOMPLISHED VISUAL INSP AND BHEC INSP IAW NDT PART 6 AND 51-00-0 0 PROCEDURE 16 NO DEFECT FOUND, SRM 51-40-02 AND APPLIED VAPOR B ARRIER IAW B737-700 AMM 28-11-00. SSFR REPORT, FORM 46-0024, ENT ERED BY UAL INSPECTION U35451 5/16/21 INSPECTION COMPLETE
